# SDR AALA202201310751

- Difficulty date: January 28, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N406AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8834
- Aircraft time: 7,262 hours, 2,026 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REJECTED TAKEOFF BETWEEN 70 AND 80 KNOTS DUE AUTOTHRUST DID NOT ENGAGE WHEN TAKEOFF POWER WAS APPLIED. RETURNED TO GATE.  DURING POST FLIGHT REVIEW MAINTENANCE FOUND Ï¿½A/FLT AUTO THROTTLE OFFÏ¿½ FAULT, WHICH WAS CLEARED DURING PILOT RESET. ACCOMPLISHED SATISFACTORY AFS TEST AND LAND III TEST PER AMM 22-96-00 AND AMM 22-97-00. NO FAULTS NOTED.
